# SDR AALA201807249020

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 89,720 hours, 14,522 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Bracket
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR WOULD NOT OPEN FULLY OR  CLOSE PROPERLY.  MAINTENANCE REPLACED THE R1 DOOR FOWARD SUPPORT BRACKET ON UPPER FOLDING PANEL IAW SRM 51-70-11, REINSTALLED FOLDING PANEL, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
